What do headaches and vomiting after taking I pill indicate?

default
Posted on Thu, 18 Jun 2015 in Women's Health
Question: Hi..
Me and gf had unprotected sex on 16th on this month. That was her 8th day of d cycle. There was no ejaculation inside..As a precaution she took ipill ( levonorgestrel) on the 20th hour after sex (17th-may)..it's been seven days now..she is yet to have withdrawal bleeding..today she complained of headache with vomiting ..with associated feverish feeling..however there was no abdominal cramp or spotting..kindly advise me..what r d chances of pregnancy..
doctor
Answered by Dr. Richa Agarwal 42 minutes later
Brief Answer:
The chances of pregnancy are very low.

Detailed Answer:
Hello dear,

Thanks for trusting us about your health care.
I can understand your concern here.
The chances of pregnancy are very low in your case as she had I-pill within time and there is no ejaculation inside the vagina.
So do not take any stress and wait for her menses.
Hope it is useful, feel free to ask more questions.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal 2 days later
Dear doctor..
Thanks for your time and reply..

However it's more than 10 days now..still she is yet to get d withdrawal bleed...and she is also having nausea associated with dizziness.. is it always necessary to get withdrawal bleed / induced early period with ipill..is her nausea and dizziness are due to hormonal balance caused by d ipill..she is due on XXXXXXX 7th..hope her periods come on time..kindly advise

doctor
Answered by Dr. Richa Agarwal 9 hours later
Brief Answer:
Side effects of I-pill.

Detailed Answer:
Hello dear,

Sorry for the delay in my response.
Yes,nausea and vomiting can be due to side effects of I-pill because it contains high doses of hormone in it.
It is not necessary that every woman get withdrawal bleeding ( it is only a side effect) .
Some are having and some are not.
Hope it is useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2